MAUDE Adverse Event Report: ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA INC REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, the patient complained of weight loss which in turn caused her remede system device to move and become uncomfortable within the generator pocket.On (b)(6) 2024, the patient was evaluated by physician who noted a significant recent weight loss with small area at the lateral aspect of pocket with discoloration and erythema concerning for a potential localized skin infection.Patient was put on 10 day oral antibiotic regimen.On (b)(6) 2024, the patient was evaluated by physician with no overt sign of infection on (b)(6) 2024, the patient was evaluated by physician and the discoloration appeared slightly improved.No erythema.On (b)(6) 2024, the patient contacted the physician indicated the device site was "oozing yellow fluid".The physician reviewed the device site stating the device had eroded and the pocket is now infected.Physician recommended explant of remede system.On (b)(6) 2024, the patient had the remede system explanted.The patient was treated with a wound vac and iv antibiotics.
 
Additional Manufacturer Narrative
This 3500a form is an identical copy of failed 3500a form submission, report number: 3009144-2024-00010 originally submitted on 11dec2024.The original 3500a form failed at ack3 due to the following error: only one pma/510(k) is allowed per report.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
9525404470
MDR Report Key24085349
Report Number3009144177-2026-00008
Device Sequence Number21276164
Product Code PSR
UDI-Device Identifier00857688007001
UDI-Public0100857688007001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/14/2023
Device Model Number1001
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2024
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite